MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 30MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 30MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 48651230
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; surgeon performed a c3-c5 acdf on (b)(6) 2017 utilizing reflex hybrid.In the patient's follow up scans, it can be seen that the screw inserted at the c3 level has passed through the plate and locking mechanism.The plate is now migrating anteriorly.At this time, the patient is not experiencing any discomfort or pain, but the fact the screw is no longer attached to the plate is a concern.
 
Additional Manufacturer Narrative
Method: risk assessment.Result: manufacturing records for this product were not reviewed because no lot numbers were provided as the parts remain implanted.Conclusion: the possible root causes of this range from all screws not placed into plate; screw back-out; locking ring not visually checked after final tightening; fatigue loading.
 
Event or Problem Description

Brand Name
REFLEX-HYBRID 2 LEVEL ACP SIZE 30MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6659893
Report Number0009617544-2017-00254
Device Sequence Number16496982
Product Code KWQ
UDI-Device Identifier04546540534804
UDI-Public(01)04546540534804
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063430
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48651230
Device Catalogue Number48651230
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer05/26/2017
Initial Report FDA Received Date06/22/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1